# SDR VNAA2017051500007

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 6,738 hours, 6,238 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERON AND OUTBOARD FLIGHT SPOILER CAUTION MESSAGE, AN EMERGENCY WAS DECLARED.  OPEN.
